umu.sePublications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
On blow-ups and the classification of global solutions to parabolic free boundary problems
Umeå University, Faculty of Science and Technology, Mathematics and Mathematical Statistics.
2006 (English)In: Indiana University Mathematics Journal, ISSN 0022-2518, Vol. 55, no 4, 1233-1290 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
2006. Vol. 55, no 4, 1233-1290 p.
Identifiers
URN: urn:nbn:se:umu:diva-7848OAI: oai:DiVA.org:umu-7848DiVA: diva2:147519
Available from: 2008-01-13 Created: 2008-01-13 Last updated: 2011-01-11Bibliographically approved

Open Access in DiVA

No full text

Authority records BETA

Nyström, Kaj

Search in DiVA

By author/editor
Nyström, Kaj
By organisation
Mathematics and Mathematical Statistics

Search outside of DiVA

GoogleGoogle Scholar

urn-nbn

Altmetric score

urn-nbn
Total: 15 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf